Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

What is the reason for having hair fall in spite of having thyroid under control ?

Iam 26, female,height 165 cm, weight 56kg.Iam having hypothyroidism . My TSH was 23.3, 6 months back and i was prescribed to take thyronome 75mcg. Now my TSH is 2.41. But still iam having heavy hair loss . What could be the reason?
Asked On : Thu, 9 Jun 2011
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
Hairloss is a common problem associated with Hypothyroid and it reverts to normal once the levels of TSH are settled.But it is also seen that if the dose of medicines that is Thyronorm if it is more as compared to the requirement then hairfall can also start due to the medicines.Please consult your treating doctor if you have any symptoms like nervousness;headache;sweating;flushing or feeling of heat;palpitations associated with hair loss.The doctor will do the necessary adjustment of dose and you should be fine.
Answered: Thu, 9 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor